Research ArticleOpen accessIn the abstractA Stock Dependent Economic Order Quantity Model for Perishable Items Under Inflationary ConditionsSingh Sarbjit, Singh Shiv RajAmerican Journal of Economics and Business Administration, Vol. 2, Issue 3 · 30 Sep 2010 · 7,387 accessesView PDFCite
120 articles for “Differential Equations”
Set a search alertResearch ArticleOpen accessIn the abstractBioengineering Assessment on Sloppy GroundMu'azu Mohammed Abdullahi, Nazri Bn Ali, Kamarudin Bn Haj AhmedAmerican Journal of Environmental Sciences, Vol. 6, Issue 4 · 31 Aug 2010 · 7,242 accessesView PDFCite
Research ArticleOpen accessIn the abstractSimilarity Solutions for Free Convection Between Two Parallel Porous Walls at Different TemperaturesA. J. Omowaye, O. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,783 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximate Solutions of a Higher Order MHD Flow of a Uniformly Stretched Vertical Permeable Surface in the Presence of Heat Generation/Absorption which Resulted from a Quadratic ReactionO. K. KorikoJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,445 accessesView PDFCite
Research ArticleOpen accessIn the abstractEffect of Size of Heated Obstruction within Room on Three Dimensional Air Flow CharacteristicsAbduljabbar Muttair Ahmed, Mukhtar Ahmad, Abdur RahimAmerican Journal of Engineering and Applied Sciences, Vol. 3, Issue 2 · 30 Jun 2010 · 6,934 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,198 accessesView PDFCite
Research ArticleOpen accessIn the abstractTwo Optimization Methods to Determine the Rate Constants of a Complex Chemical Reaction Using FORTRAN and MATLABAbdel-Latif Aboul Seoud, Lamiaa A.M. AbdallahAmerican Journal of Applied Sciences, Vol. 7, Issue 4 · 30 Apr 2010 · 8,042 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Time-Dependent Mean and Variance of the Non-Stationary Markovian Infinite Server SystemPeter M. EllisJournal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling of an Industrial Riser in the Fluid Catalytic Cracking UnitMehran Heydari, Habib Ale Ebrahim, Bahram DabirAmerican Journal of Applied Sciences, Vol. 7, Issue 2 · 28 Feb 2010 · 8,117 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Optimal Inventory Policy for Items having Linear Demand and Variable Deterioration Rate with Trade CreditSingh Shivraj, Singh SarbjitJournal of Mathematics and Statistics, Vol. 5, Issue 4 · 31 Dec 2009 · 7,020 accessesView PDFCite